My Lab Results for this Year

Hello All,

My name is Mike and today is my first time putting something here and I must admit that we are all very grateful for the wonderful team we have here assisting us with every information regarding Hep B.

I always read the replies given by Mr. Thomas and the rest of the team and I really appreciate your support.

I was diagnosed with the hep B almost two years ago. Hence, I follow the healthy diet plan although not at all times and I also visit my doctor with my lab results twice in a year. I have been going through the usual symptoms of fatigue, joint pains, light coloured stool and dark urine. But currently I have some small blisters on my skin (not really conspicuous). Should I be concerned?

This month, I visited my doctor and she suggests there is a likelihood I would be put on treatment next year considering how my viral load has shot up. I have done the Abdominal USG Scan, FBC, HBV DNA and LFT. The results for the liver function however is not ready.

I have included this year’s lab results here for an advise in terms of if I could start medication.
What is the implication of my results?

And any other advise on travel. I am an African, and I would like to pursue my masters degree in Europe. I am afraid I would be worried of being sick and alone while pursuing my studies.

Thank you.







Hi @Michael,
Welcome to the community. Thanks for sharing your results. From your lab result you ALT and AST numbers are normal, your abdominal ultrasound also shows a normal result. The only problem has to do with your viral load which was 10,4
76 back in May but has risen to 42,719. I believe that is why your provider is suggesting treatment next year if the numbers remain high or get higher. Protecting your liver is important and I believe your provider is making the right call here based on your results and his or her judgement. Much of your results are normal except the viral load that has shows a huge spike from where you were in May. Best, Bansah1.

This is well noted.
Thank you.